A New Italian Mathematical Journal (Review).
Bulletin of the New York Mathematical Society, Tome 1 (1891), pp. 42-43
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{BNYMS_1891__1_186456,
author = {Alexander Ziwet},
title = {A {New} {Italian} {Mathematical} {Journal} {(Review).}},
journal = {Bulletin of the New York Mathematical Society},
pages = {42--43},
year = {1891},
volume = {1},
url = {http://geodesic.mathdoc.fr/item/BNYMS_1891__1_186456/}
}
Alexander Ziwet. A New Italian Mathematical Journal (Review).. Bulletin of the New York Mathematical Society, Tome 1 (1891), pp. 42-43. http://geodesic.mathdoc.fr/item/BNYMS_1891__1_186456/